# SDR DL72W951461

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 2 L/E SLAT NR 4 RIB CRACKED (MARKED).  STOP DRILLED CRACK AND FABRICATED DOUBLER PER SRM 57-50-3 FIG 9.
